Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Polynôme Laguerre")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 808

  • Page / 33

Export

Selection :

  • and

Modified Laguerre operational matrices for fractional calculus and applicationsRONG-YEU CHANG; KUN-CHOU CHEN; MAW-LING WANG et al.International journal of systems science. 1985, Vol 16, Num 9, pp 1163-1172, issn 0020-7721Article

A note on certain operational representations for the Laguerre polynomialsSRIVASTAVA, H. M.Journal of mathematical analysis and applications. 1989, Vol 138, Num 1, pp 209-213, issn 0022-247XArticle

Controllability of Laguerre and Jacobi equationsBARCENAS, D; LEIVA, H; QUINTANA, Y et al.International Journal of Control. 2007, Vol 80, Num 8, pp 1307-1315, issn 0020-7179, 9 p.Article

q-Konhauser polynomialsAL-SALAM, W. A; VERMA, A.Pacific journal of mathematics. 1983, Vol 108, Num 1, pp 1-7, issn 0030-8730Article

Polynômes orthogonaux et applications = Orthogonal polynomials and applicationsBREZINSKI, C; DRAUX, A; MAGNUS, A. P et al.Lecture notes in mathematics. 1985, Num 1171, issn 0075-8434, XX-584 pArticle

On a linear perturbation of the Laguerre operatorBAVINCK, H.Journal of computational and applied mathematics. 1999, Vol 106, Num 1, pp 197-202, issn 0377-0427Article

Solutions of integral equations via modified Laguerre polynomialsMAW-LING WANG; KEWI-SHANG CHEN; CHIH-KAO CHOU et al.International journal of systems science. 1984, Vol 15, Num 6, pp 661-672, issn 0020-7721Article

A new family of shape invariantly deformed Darboux-Pöschl-Teller potentials with continuous ℓODAKE, S; SASAKI, R.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 19, issn 1751-8113, 195203.1-195203.14Article

The statistics of derangement : a surveyGILLIS, J.Journal of statistical physics. 1990, Vol 58, Num 3-4, pp 575-578, issn 0022-4715, 4 p.Article

Clebsch-Gordan-type linearisation relations for the products of Laguerre polynomials and hydrogen-like functionsNIUKKANEN, A. W.Journal of physics. A, mathematical and general. 1985, Vol 18, Num 9, pp 1399-1417, issn 0305-4470Article

The Laguerre method for solving integro-differential equationsRAMSEY, G. P.Journal of computational physics (Print). 1985, Vol 60, Num 1, pp 97-118, issn 0021-9991Article

Constrained orthogonal polynomialsGIRAUD, B. G.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 33, pp 7299-7311, issn 0305-4470, 13 p.Article

Simple analytical results for harmonically trapped quantum gasesSHEA, Patrick; VAN ZYL, Brandon P.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 34, pp 10589-10598, issn 1751-8113, 10 p.Article

The orthogonality property of the classical Laguerre polynomialsRASSIAS, T. M; SRIVASTAVA, H. M.Applied mathematics and computation. 1992, Vol 50, Num 2-3, pp 167-173, issn 0096-3003Article

On the Hankel transform of a generalized Laguerre polynomial and on the convolution involving special Bessel functionsNAVELET, H.Journal of mathematical physics. 1984, Vol 25, Num 6, pp 1718-1720, issn 0022-2488Article

WEIGHTED PERMUTATION PROBLEMS AND LAGUERRE POLYNOMIALSASKEY R; ISMAIL MEH; KOORNWINDER T et al.1978; J. COMBINATOR. THEORY, A; USA; DA. 1978; VOL. 25; NO 3; PP. 277-287; BIBL. 15 REF.Article

A NOTE ON THE USE OF LAGUERRE POLYNOMIALS IN THE INVERSION OF LAPLACE TRANSFORMS.SEAL HL.1975; BL. DTSCH. GESELLSCH. VERSICHER.-MATH.; DTSCH.; DA. 1975; VOL. 12; NO 2; PP. 131-134; BIBL. 18 REF.Article

AN ALTERNATIVE APPROACH TO LAGUERRE POLYNOMIAL IDENTITIES IN COMBINATORIESBARRETT WW.1979; CANAD. J. MATH.; CAN; DA. 1979; VOL. 31; NO 2; PP. 312-319; BIBL. 8 REF.Article

THE Q-ANALOGUE OF THE LAGUERRE POLYNOMIALSMOAK DS.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 81; NO 1; PP. 20-47; BIBL. 12 REF.Article

POLYNOMES DE LAGUERRECECH V.1973; APL. MAT.; CESKOSL.; DA. 1973; VOL. 18; NO 1; PP. 73-75; BIBL. 1 REF.Serial Issue

CONVOLUTIONS OF ORTHONORMAL POLYNOMIALS.AL SALAM WA; CHIHARA TS.1976; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1976; VOL. 7; NO 1; PP. 16-28; BIBL. 8 REF.Article

POLYNOMIALS OF THE FORM 2F0 AS DETERMINANTS.FORT MG; SACKFIELD A.1975; J. INST. MATH. APPL., LONDON; G.B.; DA. 1975; VOL. 16; NO 3; PP. 389-392; BIBL. 3 REF.Article

ON THE DERIVATION OF THE ASYMPTOTIC DISTRIBUTION OF THE GENERALIZED HOTELLING'S T02HAYAKAWA T.1972; ANN. INST. STATIST. MATH.; JAP.; DA. 1972; VOL. 24; NO 1; PP. 19-32; BIBL. 14 REF.Serial Issue

N-fold supersymmetry and quasi-solvability associated with X2-Laguerre polynomialsTANAKA, Toshiaki.Journal of mathematical physics. 2010, Vol 51, Num 3, issn 0022-2488, 032101.1-032101.20Article

Another set of infinitely many exceptional (X) Laguerre polynomialsODAKE, Satoru; SASAKI, Ryu.Physics letters. Section B. 2010, Vol 684, Num 2-3, pp 173-176, issn 0370-2693, 4 p.Article

  • Page / 33